GeriCare Ibuprofen, 200mg, 100ct
Temporarily relieves minor aches and pains due to:
- Menstrual cramps
- The common cold
- Muscular aches
- Minor pain of arthritis
- Temporarily reduces fever
Suggested Use: the smallest effective dose should be used
Active Ingredients: Ibuprofen USP, 200 mg
Inactive Ingredients: carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.
Other Ingredients: N/A
- Ibuprofen is used to reduce fever
- Temporarily treat pain or inflammation caused by many conditions such as headache, toothache, back
- pain, arthritis, menstrual cramps, or minor injury
- Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID)Not made with natural rubber latex.
Out of stock
Bahamas Medical & Surgical Supplies Limited (BahamasMedical), incorporated in February 2000, is a supplier of medical and surgical products, equipment and services. We are the official authorized suppliers for all GE Healthcare products and equipment. We operate from our offices on 9 Fifth Terrace, Centerville.